Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
easy step

accutane hair loss

I have been on 10mg accutane for 2.5 months and totally clear. However, since two weeks Im experience hairloss when I shampoo my hair. Its not like I have a bald spot or anything, but I do notice that my hair falls more than usual upon showering.

I noticed that when i saw my hair, my hair doesnt have a follicile or that ball at the end of my hair. Its either that or its small so i dont see it. I know accutane is supposed to shrin your follicle, but I had no i dea it had on the scalp too.

Has anyone experienced this, and how did you guys counter it? I think Im going to start using Pantene for shampoo.

Share this post


Link to post
Share on other sites

I've noticed very very slight hair loss, not noticeable to anyone else but me, It's a common side effect and usually temporary. when you stop taking accutane the hair should grow back. If it really concerns you talk to your derm during your next visit. (derms treat hair problems too.)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×